# SDR HALA2014053000073

- Difficulty date: May 30, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 1,446 hours, 215 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Adiru
- Condition: Out Of Alignment
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ADIRS ALIGNMENT ECAM AUTO FLT FM1 FAULT.  ALIGNED ADIRS.  RESET FMGEC 1 & 2. GROUND OPS CHECKED OK, AMM 22-96-0.
